| Model Number |
VP-977 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a robotic laparoscopic procedure, the thread broke.The suture was cut in half and used as two separate sutures.Both sutures broke when tying.Another device was used to complete the case.